MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Back to Search Results |
| Model Number |
B3300542 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a stage one procedure, intraoperative lead testing showed abnormal results with the contacts displaying all red.The lead was tested multiple times and continued to show all red- high impedances - on the contacts after reinsertion into the brain.A second lead was then tested and showed the same all red results, and a second testing cable was also tried with the same findings.The lead was removed and placed in sterile saline on the sterile table, where testing showed all green - normal impedances- and the cannula was pulled up 24 mm in the brain to ensure it was not near the electrodes.During continued testing, the contacts reportedly began to show ¿green.¿ no patient complications have been reported as a result of this event.During follow up for additional information, the manufacturer representative (rep) reiterated that troubleshooting included moving the cannula, swapping out the lead and test cable, testing the lead the second lead in a saline bath.They reconfirmed that after running the impedance check a couple times, the second lead received normal impendences.
Additional Manufacturer Narrative
Continuation of d10: product id b3300542, serial #: (b)(6), product type lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.